# SDR DALA2024021502249

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF EXISTING REPAIR DOUBLER LOCATED ON THE FUSELAGE EXTERIOR, LOCATED ON THE RIGHTHAND SIDE FR69 - FR70 BETWEEN STR 31R AND STR 32R (LAV VENT EXHAUST) REF ER/A 589202-14AD. REV A: T WO (2) FASTENERS ARE LOCATED IN THE REPAIR DOUBLER ARE IMPROPERLY INSTA LLED. ONE (1) FASTENER IS UNDER-BUCKET, AND ONE (1) IS CONTACTING STR 3 0R AND IS UNDER-BUCKED. C/A: REMOVED AND INSTALLED PROPERLY FASTENERS (2 EA) ON EXISTING REPAIR DOUBLER LOCATED ON THE RIGHTHAND SIDE FR69 - FR70 BETWEEN STR31R AND STR32R (LAV VENT EXHAUST) AS PER A320 SRM 53-41-11-300-004. AND ER/A# 589202-14AD REV. A. JOB COMPLETE. (LP: 0200940)
